Author Topic: oh just to sleep at all!  (Read 550 times)

[Buddie]

oh just to sleep at all!
« on: March 01, 2022, 11:06:26 am »
I know there is really no answer, but I'd just love to get some sleep at all! Any new suggestions ?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: oh just to sleep at all!
« Reply #1 on: March 01, 2022, 01:39:33 pm »
If you've reached tolerance (point where your current dose won't work) there isn't really anything short of another Rx drug to induce sleep.

Some have success with Seroquel or Mirtazepine (low dose...7.5mg or less).  I am not an advocate for more Rx drugs, but you need to do what is best for you!

Sleep returns on it's own after you are off of Benzos.  I took Temazepam too.  It worked well until it didn't.  All Benzos stop working given enough time.

My sleep came back in spades after about 10 months off.  That doesn't mean sleep was terrible for the entire 10 months...it slowly got better over time.  Time is the healer.

Also, you are a short-term user, so it's very possible you could quit CT without any issues?  I'd check with your PCP first.  I was on 6 months and quit CT because it was recommended by my PCP. 
I am not advocating a CT, I am saying it's an option, but you need to do what is best for you with the help of your PCP (Primary Care Provider).

Good luck!
« Last Edit: March 01, 2022, 01:54:43 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: oh just to sleep at all!
« Reply #2 on: March 02, 2022, 10:04:58 am »
I have quit the zop 5 weeks ago and temaz 5 days ago after tapering. Still no improvement with GI issues. If they stopped I know I could sleep.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: oh just to sleep at all!
« Reply #3 on: March 02, 2022, 12:51:20 pm »
Don't listen to the medical community that will tell you "the drugs are out of your system/body" so you no longer will experience WD symptoms...and that's even if they recognize Benzo WD?

Unfortunately it takes quite some time for most symptoms to resolve.  My GI issues lasted a good 6 months.  That doesn't mean yours will last that long?  The best thing to do is not put a timeframe
for when you expect to be healed or get relief from symptoms.  Healing and Recovery from Benzos plays out differently for each person in terms of symptoms, symptom intensity and how long they last. 

I can guarantee you that you won't see any relief after being off 5 days.  In fact, many go through a phase called "acute WD" that typically lasts from 30 to 60 or even 90 days for some.  During Acute WD symptoms are intense and at their worst, then they slowly start to fade.  However, its a completely nonlinear process with highs and lows.  Symptoms Wax and wane and can repeat that cycle many times before they finally end.  It's a real roller coaster ride for most.  I am not telling you this to scare you but to prepare you for what you will likely face?

You eventually gets windows or periods where symptoms are mild and feel a lot closer to normal.  But you also get waves or periods where symptoms are at their worst and you feel like crap.  During waves you believe you will never heal and are permanently broken.  That's simply a Benzo lie and not true.  Time fades all symptoms until they finally end.

Some people have mild WD symptoms and intensity and some have severe and many are somewhere in between. 

You'll get past this TEMPORARY condition.  TIME will heal you!

Good luck!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: oh just to sleep at all!
« Reply #4 on: March 03, 2022, 08:52:21 am »
Thankyou the eway. I had the worst night last night, intense pai and zero sleep. Dont know how much more of this I can take
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: oh just to sleep at all!
« Reply #5 on: March 03, 2022, 01:13:54 pm »
If I were you, and IMO, I'd get rid of all Benzos from your house so you don't continue with "rescue doses."  All rescue doses do is prolong your healing and recovery.  If they're not in your house, you can't reach for them in a moment of weakness.  Yes, not sleeping sucks big time, but you can survive for a long time on very little sleep.  You can function very well on little or no sleep too.  I found that out during the 9-10 months of severe insomnia I had along with a host of other symptoms. 

Sleep slowly returns and symptoms slowly fade.  You can do this.  It seems impossible at first, but you learn fantastic coping skills that help you to cross the finish line.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: oh just to sleep at all!
« Reply #6 on: March 03, 2022, 01:25:49 pm »
Thanks, I know you're right but I dont think Im brave enough yet to gey rid of the pills altogether. I feel I may have tapered too quickly sometimes but dont want to go back to square one. Do know why pain killers dont work on my GI pain? If the pain would go then I could sleep
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: oh just to sleep at all!
« Reply #7 on: March 03, 2022, 02:22:03 pm »
Have you had any scopes of your upper or lower GI Tract done to rule out other disease or conditions that could be causing the GI pain?  That would also give you more "peace" of mind knowing there isn't anything physically wrong with you?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: oh just to sleep at all!
« Reply #8 on: March 03, 2022, 02:33:00 pm »
Yes Ive had scans which show divertular disease, Ive had this for years and had some pain now and again, but I noticed the correlation between taking and increasing zopiclone and temazepam with the frquency and severity of pain. The more zop and tem I took , the pain started to be each day and then 24/7, which it still is mostly. Im convinced that the pills have made my GI more sensitive to the pain, just hoping it subsides the loger Im off them
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.